Doug S. Phillips, Peter Zvengrowski


The first part of this paper deals with Dirichlet series, and convergence theorems are proved that strengthen the classical convergence theorem as found e.g. in Serre’s “A Course in Arithmetic.” The second part deals with Euler-type products. A convergence theorem is proved giving sufficient conditions for such products to converge in the half-plane having real part greater than 1/2. Numerical evidence is also presented that suggests that the Euler products corresponding to Dirichlet L-functions L(s, χ), where χ is a primitive Dirichlet character, converge in this half-plane.


Dirichlet series, Euler products, L-functions, primitive Dirichlet character

Full Text:



T. M. Apostol, Mathematical Analysis, Second Edition, Addison-Wesley, Menlo Park CA (1974).

D. H. Bailey, “MPFUN2015 : A thread-safe arbitrary precision package”

R. G. Bartle, The Elements of Real Analysis, John Wiley & Sons, N.Y., London, Sydney (1964).

J. B. Conrey, A. Ghosh, On the Selberg class of Dirichlet series : small degrees, Duke Math. J. 72 (1993), 673-693.

A. Granville, G. Martin, Prime number races, Amer. Math. Monthly 113, No. 1 (2006), 1-33.

G. J. O. Jameson, The Prime Number Theorem. London Math. Soc., Student Texts 53, Cambridge Univ. Press,

Cambridge (2003).

J. Kaczoworski, A. Petrelli, On the structure of the Selberg class, 0 ≤ d ≤ 1, Acta Math. 182 (1999), 207-241.

S. Lang, Complex Analysis, Fourth Edition, Graduate Texts in Mathematics 103, Springer-Verlag, N.Y., Berlin


Maple (17), Maplesoft, a division of Waterloo Maple Inc., Waterloo, Ontario.

M. R. Murty, Problems in Analytic Number Theory, Graduate Texts in Mathematics 206, Springer-Verlag,

N.Y., Berlin, Heidelberg (2001).

J. P. Serre, A Course in Arithmetic, Graduate Texts in Mathematics 7, Springer-Verlag, N.Y., Berlin (1973).

Wolfram Research, Inc., Mathematica, Version 9.0, Champaign, IL (2012).



  • There are currently no refbacks.

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Contact details

Bul. Krste Misirkov br.2
1000 Skopje, Republic of Macedonia
Tel. ++389 2 3235-400
cell:++389 71 385-106
About the journal

CSNMBS is a part of the MASA Contribution series. Published by the Section Natural, Mathematical and Biotechnical Sciences.
About this site

Maintained by the Researh center for Materials and Enviroment - MANU/MASA.
Site (including the theme) set, adapted by MASA - CSIT.